BibTeX record journals/icl/OliveiraL18

download as .bib file

@article{DBLP:journals/icl/OliveiraL18,
  author    = {Robert M. Oliveira and
               Rodrigo C. de Lamare},
  title     = {Rate-Compatible Polar Codes Based on Polarization-Driven Shortening},
  journal   = {{IEEE} Communications Letters},
  volume    = {22},
  number    = {10},
  pages     = {1984--1987},
  year      = {2018},
  url       = {https://doi.org/10.1109/LCOMM.2018.2863375},
  doi       = {10.1109/LCOMM.2018.2863375},
  timestamp = {Fri, 02 Nov 2018 15:38:43 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/icl/OliveiraL18},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics